# SDR UIEA2024101501005

- Difficulty date: October 17, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 86,118 hours, 24,924 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Fitting
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER HORIZONTAL STABILIZER PIVOT FITTING ATTACHMENT WITH CORROSION(  REMOVE FASTENERS FROM ALTERNATE ROWS, REAM THE AFFECTED HOLES THRU THE ENTIRE STACK-UP IN 1/64 INCH INCREMENTS UNTIL FASTENER HOLE IS CLEAN, ROUND AND DAMAGE FREE. PERFORM AN OPEN-HOLE HFEC INSTALL FASTENERS. THE REPAIR WAS DONE IAW CMA -PAO-24-0103. )
